# SDR 9706166740

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1160 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN SEAT TRACK BEAM INBOARD FLANGE LOWER SURFACE FS 1160 TO 1200, LBL 11.   REPAIRED PER EA 67-123514.
